# SDR ASAA2024040249445

- Difficulty date: April 2, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 58,449 hours, 17,555 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550416
- Condition: Corroded
- Location: Bs 948 Lbl 8-58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BEAM STA 947.5 HAS CORROSION AT MOUNT FITTING. GROUNDED - YES. BLENDED CORROSION ORIGINAL THICK 0.180 IAW B737-800 SRM 53-70-51-1A-1; REMAINING THICKNESS AT LBL 24 - 0.085". REMOVED 0.095" OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1; CUT OUT DAMAGE STA 947.5 LBL 58 -LBL-8 AND FABRICATED "T" CHORD SECTION, ANGLES AND STRAPS IAW B737-800 SRM 53-70-51-2R-5 ALTENATIVE 2; ALODINED IAW B737-800 SRM 57-20-01; PRIMED IAW BOEING SOPM 20-41-02; DRILLED TO FIT NEW CLIPS STA 947.5 BETWEEN LBL 0 TO LBL 51 IAW B737-800 SRM 53-70-51-2R-5; FABRICATE FILLERS FOR CLIPS IAW B737-800 SRM 53-70-51-2R-5; ALODINE IAW B737-800 SRM 51-20-01; PRIMER IAW BOEING SOPM 20-41-02; INSTALLED REPAIR "T" CHORD, SPLICE ANGLES, STRAPS, CLIPS AND FILLERS IAW B737-800 SRM 53-70-51-2R-5 ALTENATIVE 2.
